Categories
Blog

How Does An Opioid Overdose Cause Death

Spread the love

How Does An Opioid Overdose Cause Death

When someone overdoses on prescription opioids, their speech becomes slurred, their reaction time decreases, their gait or walking becomes unstable, and in the worst cases, their breathing gets shallow and slow. Eventually, breathing will stop completely. Opiates also cause constriction of the pupils. Taking a large dose of opioids can depress and stop breathing. You may become unconscious, go into a coma, and die. So if you have a friend or family member taking any type of opioid medications for pain, make sure they follow their prescription and talk to the doctor before increasing the amount they are taking.

If you or a loved one is looking for help with drug abuse, call our 24/7 helpline. A caring health care specialist is awaiting your call. Call our 24/7 Helpline +1 (800) 615-1067

Visit our Website https://addictiontreatments101.com/

Subscribe to Drug Addictions Center ►https://www.youtube.com/channel/UCRO6… https://youtu.be/TXSCKYHbGdM